# SDR ASAA2024060350503

- Difficulty date: June 3, 2024
- Submitted: June 25, 2024
- Operation: Air carrier
- Aircraft: N506AS
- Make and model: Boeing 737890
- Aircraft serial: 35690
- Aircraft time: 57,193 hours, 17,458 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 147A567616
- Condition: Corroded
- Location: Bs 927-947 Lbl16
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN SUPPORT P/N 147A5676-16 STA 927 - STA 947 LBL16 CORRODED. GROUNDED - YES. BLENDED CORROSION SUPPORT HAS 100% MAT LOSS FOUND OUT OF LIMITS ALLOWABLE DAMAGE IAW B737-800 SRM 53-70-51-1A-1. DRILLED TO FIT NEW SUPPORT IAW B737-800 SRM 51-40-05 AND BAC DWG 147A5650 REV.C.SUPPORT ON N/R 42897 CUST CARD NO G1995897.
